Family of wavelet functions on the Galois function base
Journal Title: Карпатські математичні публікації - Year 2016, Vol 8, Issue 2
Abstract
We construct a family of wavelet systems on the Galois function base. We research and prove properties of systems of the built family.
Authors and Affiliations
N. Prevysokova
On estimates for the Jacobi transform in the space Lp(R+,Jα,β(x)dx)
In this paper, we prove the estimates for the Jacobi transform in Lp(R+,Jα,β(x)dx) as applied to some classes of functions characterized by a generalized modulus of continuity.
Inverse Cauchy problem for fractional telegraph equations with distributions
The inverse Cauchy problem for the fractional telegraph equation $$u^{(\alpha)}_t-r(t)u^{(\beta)}_t+a^2(-\Delta)^{\gamma/2} u=F_0(x)g(t),\quad (x,t) \in {\rm R}^n\times (0,T],$$ with given distributions in the right-ha...
A note on the necessity of filtering mechanism for polynomial observability of time-discrete wave equation
The problem of uniform polynomial observability was recently analyzed. It is shown that, when the continuous model is uniformly polynomially observable, it is sufficient to filter initial data to derive uniform poly...
On the growth of a composition of entire functions
Let $\gamma$ be a positive continuous on $[0,\,+\infty)$ function increasing to $+\infty$ and $f$ and $g$ be arbitrary entire functions of positive lower order and finite order. In order to $$ \lim\limits_{r\to+\infty}...
Separating polynomials and uniform analytical and separating functions
We present basic results of the theory of separating polynomials and uniformly analytic and separating functions on separable real Banach spaces. We consider basic properties of separating polynomials and uniformly analy...